the first couple nights were sleepless nights, weird dreams. Next few days, felt happier, more energy, started doing more, Great. Then Next few days im Back to being soo tired sleeping ALOT and have no want for anything. Why the sudden changes? what can i do? I didnt mind the loss of appetite, i have gained alot of weight, I really enjoyed "feeling better and wanting to do my everyday stuff... " what should i do? i suffer from major depressions and anxiety.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 1 answer
Posted 8 Feb 2010 • 1 answer
Posted 28 Jun 2012 • 4 answers
Hello, since I was 30 years old I have been using Prozac. Totally my feeling is good and I am living
Posted 21 Aug 2014 • 2 answers
Posted 25 Mar 2015 • 6 answers